# SDR K3HA0980145

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08163000603
- Condition: Broken
- Location: Row 1 Abc
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT TRACK FORWARD OF ROW 1ABC BROKEN AND CRACKED.  REMOVED AND REPLACED TRACK ASSEMBLY PER MM 33-59-00.
